# SDR HEEA0010748

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119159
- Condition: Corroded
- Location: Rt Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV ASSY CORRODED BEYOND LIMITS.
